# SDR CALA2022091602397

- Difficulty date: September 16, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737
- Aircraft serial: 28940
- Aircraft time: 74,698 hours, 26,783 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: NA
- Condition: None
- Location: #7 Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT STAYS ON 1 LANDING WEIGHT 125K LANDING SPEED 150K NUMBER 7 LE SLAT T/S #7 SLAT INTRANSIT LIGHT, FOUND I/B POSSITION SENSOR WITH EXECIVE GAP LIMITS ARE 0.115 TO 0.135 IN FOUND GAP AT .0165 IN,MM 27-88-11-000-801. ORDERED SHIMS REMOVED AND REPLACED #7 LEADING EDGE SLAT O/B PROXIMITY SENSOR OPS CHECKS GOOD REF AMM 27-88-11-000-801 AND 27-88-11-400-801.
